# SDR TWAA9814503

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 170-175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 .250 INCH CRACKS IN FUSELAGE SKIN EXTENDING FROM RIVETS STA 170 TO 175, LONG 22L.  REPAIRED PER SRM 53-04, FIG 12B.
